# SDR SWAA042451

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 41,775 hours, 37,461 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 6545166
- Condition: Worn
- Location: Elevlator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR FAILED THE FREEPLAY CHECK.  REMOVED AND REPLACED RIGHT ELEVATOR CONTROL PUSH ROD ATTACH BOLTS PER MM.
